# SDR DALA2016020300856

- Difficulty date: February 2, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 87,049 hours, 36,361 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Control Rod
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT ELEVATOR CONTROL ROD WHICH ATTACHES ELEVATOR CONTROL MECHANISM IN AFT EQUIPT COMPARTMENT TO INBD CRANK LINK AT INBD END OF LT HORIZONTAL STABILIZER T/E ACCESS 335AB.  REMOVED LT ELEVATOR CONTROL ROD IAW AMM 27-31-15.  R & R ROD END IAW SRM 51-40-02.  INSTALLED LT ELEVATOR CONTROL ROD IAW AMM 27-31-15.  OPS CHECK TO BE PERFORMED ON AMDS 2731-01031-03.
